# SDR REXA2024091000687

- Difficulty date: April 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180883
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS329.41 FOUND TO BE CORRODED REQUIRES REPLACEMENT  REMOVED FORMER AT FS 329.14 IAW CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. INSTALLED NEW FORMER AT F/S 329.14 BETWEEN DD4 AND DD5 P/N 601R318088-3 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. NEW SERVICEABLE FORMER AT FS 329.41 LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01.
